Cospectral graphs and regular orthogonal matrices of level 2

Aida Abiad Monge, W.H. Haemers

Research output: Contribution to journalArticleAcademicpeer-review

2 Citations (Scopus)
Original languageEnglish
Article numberP13
JournalElectronic Journal of Combinatorics
Volume19
Issue number3
Publication statusPublished - 2012

Cite this

@article{a030b458b2734b6ea53ecdca24128d54,
title = "Cospectral graphs and regular orthogonal matrices of level 2",
author = "{Abiad Monge}, Aida and W.H. Haemers",
note = "NO DATA USED",
year = "2012",
language = "English",
volume = "19",
journal = "Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "3",

}

Cospectral graphs and regular orthogonal matrices of level 2. / Abiad Monge, Aida; Haemers, W.H.

In: Electronic Journal of Combinatorics, Vol. 19, No. 3, P13, 2012.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Cospectral graphs and regular orthogonal matrices of level 2

AU - Abiad Monge, Aida

AU - Haemers, W.H.

N1 - NO DATA USED

PY - 2012

Y1 - 2012

M3 - Article

VL - 19

JO - Electronic Journal of Combinatorics

JF - Electronic Journal of Combinatorics

SN - 1077-8926

IS - 3

M1 - P13

ER -